Ann Curr Gastroenterol Rep | Volume 1, Issue 2 | Case Report | Open Access
Boulajaad S1*, Abbassi HE1, Ait Errami A1, Oubaha S2, Samlani Z1 and Krati K1
1Department of Hepato-Gastroenterology, CHU Mohammed VI Marrakech, Morocco
2Laboratory of Physiology, University Cadi Marrakech, Morocco
*Correspondance to: Boulajaad Sara,Fulltext PDF
Kaposi's sarcoma is a vascular proliferative disease associated with human infection with
herpesvirus-8. It is more common in people with an immune deficiency, mainly those with Human
Immunodeficiency Virus infection (HIV). Taking immunosuppressants or glucocorticoids in
the context of inflammatory bowel diseases may in rare cases cause Kaposi's sarcoma in patients
without human immunodeficiency virus. This association, although rare, causes a real diagnostic
and therapeutic challenge.
This article reports a case of Kaposi's cutaneous sarcoma in a 64-year-old patient not infected with
HIV, followed for Crohn's colonic disease treated with glucocorticoids and Azathioprine at the
gastroenterology department of the CHU Mohamed VI in Marrakech.
The aim of this article is to encourage clinicians to adopt a multidisciplinary approach to diagnosis
and treatment, so that rare cases can be diagnosed and treated more accurately than and as quickly
Kaposi&39;s sarcoma; Inflammatory bowel disease; Human herpesvirus-8;
Immunomodulatory therapy; Crohn&39;s disease
Boulajaad S, Abbassi HE, Ait Errami A, Oubaha S, Samlani Z, Krati K. Kaposi's Sarcoma Complicating Crohn's Disease in an HIV Negative Patient: Case Report. Ann Curr Gastroenterol Rep.2021; 1(2): 1006..